MathSciNet Relay Station
MathSciNet bibliographic data
MR547811 49G99 (52A40 53A10)
Feinberg, Jerry M. Some Wirtinger-like inequalities. SIAM J. Math. Anal. 10 (1979), no. 6, 1258–1271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement